Childhood Diseases

Question
Posted by: Mom | 2009-09-29

Q.

Eczema

Hi!

My 2 year old daugther keeps on having relapses of eczema on her nappy area. I have used Advantan ointment, it clears it up for few days, at the most a week then it reappears again. Sometimes I mix the advatan with epimax, because I had that it is a strong course of treatment. For the past 3 days I am using mylocot oitnment, what can I use that does not have steriod. I am worried of using Advatan &  mylocot on the nappy area for a long period of time.

Regards,

Expert's Reply

A.

Paediatrician

I am concerned that your daughter appears to have eczema in her nappy area as eczema usually spares this area.Also she is too 'old' to be getting nappy rashes now.The diagnosis may be incorrect. You cannot continue using a strong cortisone ointment like Advantan in her nappy area because of side effects. It would be best to consult a dermatologist about your daughter's rash.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.